# SDR SIMA200406402

- Difficulty date: February 29, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Engine: Ge CF34*
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT THE CREW REPORTED THE EMERGENCY LIGHT OVER THE SERVICE DOOR TO BE INOPERATIVE.  MAINTENANCE REPAIRED THE WIRING NEAR THE LIGHT ASSEMBLY.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (SW21200404816)
